Article citationsMore>>

R. M. Yamaleev, “Rela-tivistic Equations of Motion within Nambu’s Formalism of Dy-namics,” Annals of Physics, Vol. 285, No. 2, 2000, pp. 141-160. doi:10.1006/aphy.2000.6075

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.